MathSciNet Relay Station
MathSciNet bibliographic data
MR1242093 (95i:35044) 35B60 (35Q40)
Kim, Yonne Mi Carleman inequalities for the Dirac operator and strong unique continuation. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2103–2112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement